MAUDE Adverse Event Report: Merit Maquiladora Mexico Achieve®; Instrument, Biopsy

Merit Maquiladora Mexico Achieve®; Instrument, Biopsy
Catalog Number A1825/B
Medical Device Problem Code Failure to Obtain Sample (2533)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/01/2026
Type of Reportable Event Malfunction

Brand Name
Achieve®
Common Device Name
Instrument, Biopsy
Manufacturer (Section D)
Merit Maquiladora Mexico
avenida sor juana ines de la
19970 interior b, edificio 2
tijuana baja california, 22630
MX  22630
Manufacturer (Section G)
Merit Maquiladora Mexico
avenida sor juana ines de la
19970 interior b, edificio 2
tijuana baja california, 22630
MX   22630
Manufacturer Contact
lisa perz msn, rn, pmp
1600 merit parkway
south jordan, UT 84095
+1(801)208-4225
MDR Report Key50720157
Report Number3011642792-2026-00198
Device Sequence Number10696345
Product Code KNW
UDI-Device Identifier00884450443941
UDI-Public00884450443941
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K141552
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Type of Report Initial,Followup
Report Date (Section B) 09/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberA1825/B
Device Lot NumberI3315431
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/14/2026
Supplement Date Received by Manufacturer09/28/2026
Initial Report FDA Received Date09/10/2026
Supplement Report FDA Received Date09/28/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/11/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient Age84 YR
Patient SexMale
Patient Weight184 LB
Patient RaceWhite